dc.contributor | Universidade Estadual Paulista (Unesp) | |
dc.contributor | Ctr Tecn Aeroesp | |
dc.date.accessioned | 2014-05-20T14:06:00Z | |
dc.date.accessioned | 2022-10-05T14:58:45Z | |
dc.date.available | 2014-05-20T14:06:00Z | |
dc.date.available | 2022-10-05T14:58:45Z | |
dc.date.created | 2014-05-20T14:06:00Z | |
dc.date.issued | 2005-12-07 | |
dc.identifier | Modern Physics Letters A. Singapore: World Scientific Publ Co Pte Ltd, v. 20, n. 37, p. 2873-2889, 2005. | |
dc.identifier | 0217-7323 | |
dc.identifier | http://hdl.handle.net/11449/23163 | |
dc.identifier | 10.1142/S0217732305018323 | |
dc.identifier | WOS:000233699100005 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/3896627 | |
dc.description.abstract | We analyse systems described by first-order actions using the Hamilton-Jacobi (HJ) formalism for singular systems. In this study we verify that generalized brackets appear in a natural way in HJ approach, showing us the existence of a symplectic structure in the phase space of this formalism. | |
dc.language | eng | |
dc.publisher | World Scientific Publ Co Pte Ltd | |
dc.relation | Modern Physics Letters A | |
dc.relation | 1.308 | |
dc.relation | 0,650 | |
dc.rights | Acesso restrito | |
dc.source | Web of Science | |
dc.subject | Hamilton-Jacobi formalism | |
dc.subject | singular systems | |
dc.subject | first-order actions | |
dc.subject | generalized brackets | |
dc.title | First-order actions: A new view | |
dc.type | Artigo | |